# SDR CALA0400212

- Difficulty date: March 3, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 19,656 hours, 5,084 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN FRAME DENTED AT BS 1600, STRINGERS 23L TO 26L.  A REPAIR WAS INSTALLED IAW ECRA 5311-01188.  A DIP WAS ISSUED TO ACCOMPLISH A PERMANENT REPAIR WITHIN 60 DAYS.
